# SDR UIEA200800116

- Difficulty date: April 9, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B38753U2
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 2020 RBL 21 FLOORBEAM SUPPORT FITTING FOUND CRACKED.  REPLACED FLOORBEAM  SUPPORT FITTING IAW SRM 51-10-01.
